Scattered wave functions of dislocated lattices

J.Th.M. de Hosson, H.P. van de Braak, W.J. Caspers

Research output: Contribution to journalArticleAcademic

2 Citations (Scopus)
77 Downloads (Pure)


Using a Wannier function approach and a transformation of the coordinate system it is shown that a method can be set up to calculate the scattered wave function of a dislocated lattice.
Original languageEnglish
Pages (from-to)174-176
JournalPhysics letters A
Issue number2
Publication statusPublished - 1977


Dive into the research topics of 'Scattered wave functions of dislocated lattices'. Together they form a unique fingerprint.

Cite this